Alert archive / Idaho / Red Flag Warnings in 2011

Red Flag Warning 7, NWS Pocatello, ID

September 6, 20115 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Sep 6, 2011, 3:21 AM MDT for 5 counties in Idaho. It took effect at Sep 6, 2011, 12:00 PM MDT. It was in force for 58 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 6, 2011, 3:21 AM MDT (09:21 UTC)
In effect from
Sep 6, 2011, 12:00 PM MDT
Expired
Sep 8, 2011, 9:59 PM MDT
In force
58 hr
Issued by
NWS Pocatello, ID

Counties Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID

The radar

The Boise radar (KCBX), 194 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 9.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2011-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2011-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3961 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WWUS85 KPIH 060921
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
321 AM MDT TUE SEP 6 2011

IDZ475-476-062130-
/O.NEW.KPIH.FW.W.0007.110906T1800Z-110907T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
321 AM MDT TUE SEP 6 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR HIGH HAINES INDICES FOR SOUTHEAST IDAHO FIRE ZONES
475 AND 476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

* WINDS/RH: POOR HUMIDITY RECOVERY CONTINUES TO EXACERBATE BURNING
  CONDITIONS. NORTHWEST WINDS WILL REMAIN RELATIVELY LIGHT.

* LIGHTNING: LIGHTNING ACTIVITY LEVEL 2 EXPECTED THIS AFTERNOON
  AND EVENING.

* HAINES: 5 (MODERATE) TO 6 (HIGH).

* TIMING: NOON TODAY UNTIL MIDNIGHT TONIGHT.

* LOCATIONS INCLUDE: ACTIVE WILDFIRES WITHIN FIRE ZONES 475 AND
  476...INCLUDING BUT NOT LIMITED TO THE SADDLE...SALT AND VELVET
  FIRES MAY EXPERIENCE ERRATIC FIRE BEHAVIOR AND EXPLOSIVE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
HIGH HAINES INDICES WILL SUPPORT EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
6 follow-up statements
696 
WWUS85 KPIH 062023
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
223 PM MDT TUE SEP 6 2011

IDZ475-476-071200-
/O.EXT.KPIH.FW.W.0007.000000T0000Z-110909T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
223 PM MDT TUE SEP 6 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT THURSDAY
NIGHT FOR HIGH HAINES INDICES FOR SOUTHEAST IDAHO FIRE ZONES
475 AND 476...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT THURSDAY
NIGHT.

* WINDS/RH...WIND WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORM
  ACTIVITY. WHILE OVERNIGHT HUMIDITY RECOVERY WILL
  IMPROVE...RECOVERY WILL IN GENERAL REMAIN VERY POOR IN HIGH
  ELEVATIONS AND FAIR TO GOOD IN VALLEYS AND BASINS.

* LIGHTNING...LIGHTNING ACTIVITY LEVEL OF 2.

* HAINES...WIDESPREAD HAINES INDEX OF 6.

* TIMING...A HAINES INDEX OF 6 IS EXPECTED FROM NOON UNTIL
  MIDNIGHT FOR TONIGHT...WEDNESDAY...AND THURSDAY.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND
  ADJACENT BLM AND STATE LAND. ACTIVE WILDFIRES WITHIN FIRE ZONES
  475 AND 476...INCLUDING BUT NOT LIMITED TO THE SADDLE
  COMPLEX...SALT...AND VELVET INCIDENTS...MAY EXPERIENCE EXTREME
  FIRE BEHAVIOR AND EXPLOSIVE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
HIGH HAINES INDICES WILL SUPPORT EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MESSICK

HTTP://WEATHER.GOV/POCATELLO
846 
WWUS85 KPIH 070949
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
349 AM MDT WED SEP 7 2011

IDZ475-476-072200-
/O.CON.KPIH.FW.W.0007.000000T0000Z-110909T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
349 AM MDT WED SEP 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY
NIGHT FOR HIGH HAINES INDICES FOR SOUTHEAST IDAHO FIRE ZONES
475 AND 476...

* WINDS/RH...WIND WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORM 
  ACTIVITY. HUMIDITY 9-14 PERCENT ON LOWER AND MIDDLE SLOPES TODAY.    
  OVERNIGHT HUMIDITY RECOVERY REMAINS POOR WITH LITTLE OVER ALL CHANGE. 

* LIGHTNING...LIGHTNING ACTIVITY LEVEL OF 1.

* HAINES...INDEX OF 6.

* TIMING...A HAINES INDEX OF 6 WILL CONTINUE THROUGH MIDNIGHT 
  THURSDAY NIGHT.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM AND STATE LAND. ACTIVE WILDFIRES WITHIN FIRE 
  ZONES 475 AND 476...INCLUDING BUT NOT LIMITED TO THE SADDLE 
  COMPLEX... SALT...AND VELVET INCIDENTS...MAY EXPERIENCE 
  EXTREME FIRE BEHAVIOR AND EXPLOSIVE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
HIGH HAINES INDICES WILL SUPPORT EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
510 
WWUS85 KPIH 071944
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
144 PM MDT WED SEP 7 2011

IDZ475-476-081200-
/O.CON.KPIH.FW.W.0007.000000T0000Z-110909T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
144 PM MDT WED SEP 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY
NIGHT FOR HIGH HAINES INDICES FOR SOUTHEAST IDAHO FIRE ZONES
475 AND 476...

* WINDS/RH...WIND WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORM
  ACTIVITY. HUMIDITY 7-15 PERCENT. OVERNIGHT HUMIDITY RECOVERY
  REMAINS POOR WITH LITTLE OVERALL CHANGE.

* LIGHTNING...LIGHTNING ACTIVITY LEVEL OF 2.

* HAINES INDEX...SIX.

* TIMING...THE HAINES INDEX WILL CONTINUE AT SIX THROUGH AT LEAST
  MIDNIGHT. THE HAINES INDEX WILL ONCE AGAIN RISE TO 6 ON THURSDAY
  AFTERNOON. 

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND
  ADJACENT BLM AND STATE LAND. ACTIVE WILDFIRES WITHIN FIRE ZONES
  475 AND 476...INCLUDING BUT NOT LIMITED TO THE SADDLE COMPLEX...
  SALT...AND VELVET INCIDENTS...MAY EXPERIENCE EXTREME FIRE
  BEHAVIOR AND EXPLOSIVE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
HIGH HAINES INDICES WILL SUPPORT EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MESSICK

HTTP://WEATHER.GOV/POCATELLO
420 
WWUS85 KPIH 080952
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
352 AM MDT THU SEP 8 2011

IDZ475-476-082200-
/O.CON.KPIH.FW.W.0007.000000T0000Z-110909T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
352 AM MDT THU SEP 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR HIGH HAINES INDICES FOR SOUTHEAST IDAHO FIRE ZONES 475 AND
476...

* WINDS/RH...WIND WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORM
  ACTIVITY. HUMIDITY 13-23 PERCENT. 

* LIGHTNING...LIGHTNING ACTIVITY LEVEL OF 2.

* HAINES INDEX...SIX.

* TIMING...THE HAINES INDEX WILL CONTINUE AT SIX THROUGH THURSDAY
  EVENING...THEN DECREASE TO 4 AFTER MIDNIGHT.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM AND STATE LAND. ACTIVE WILDFIRES WITHIN FIRE 
  ZONES 475 AND 476...INCLUDING BUT NOT LIMITED TO THE SADDLE 
  COMPLEX... SALT...AND VELVET INCIDENTS...MAY EXPERIENCE 
  EXTREME FIRE BEHAVIOR AND EXPLOSIVE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
HIGH HAINES INDICES WILL SUPPORT EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
105 
WWUS85 KPIH 081948
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
148 PM MDT THU SEP 8 2011

IDZ475-476-090600-
/O.CON.KPIH.FW.W.0007.000000T0000Z-110909T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
148 PM MDT THU SEP 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR HIGH HAINES INDICES FOR SOUTHEAST IDAHO FIRE ZONES 475 AND
476...

* WINDS/RH...WIND WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORM 
  ACTIVITY. HUMIDITY 13-23 PERCENT.

* LIGHTNING...LIGHTNING ACTIVITY LEVEL OF 2.

* HAINES INDEX...SIX.

* TIMING...THE HAINES INDEX WILL CONTINUE AT SIX THROUGH
  THURSDAYEVENING...THEN DECREASE TO FIVE AFTER MIDNIGHT...AND
  EVENTUALLY TO FOUR.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM AND STATE LAND. ACTIVE WILDFIRES WITHIN FIRE 
  ZONES 475 AND 476...INCLUDING BUT NOT LIMITED TO THE SADDLE 
  COMPLEX... SALT...AND VELVET INCIDENTS...MAY EXPERIENCE 
  EXTREME FIRE BEHAVIOR AND EXPLOSIVE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
HIGH HAINES INDICES WILL SUPPORT EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MESSICK

HTTP://WEATHER.GOV/POCATELLO
319 
WWUS85 KPIH 090359
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
959 PM MDT THU SEP 8 2011

...RED FLAG WARNING FOR HIGH HAINES INDICES FOR SOUTHEAST IDAHO
FIRE ZONES 475 AND 476 IS CANCELLED...


IDZ475-476-090500-
/O.CAN.KPIH.FW.W.0007.000000T0000Z-110909T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
959 PM MDT THU SEP 8 2011

...RED FLAG WARNING IS CANCELLED FOR HIGH HAINES INDICES FOR SOUTHEAST 
IDAHO FIRE FIRE ZONES 475 AND 476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. 



$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 6, 3:05 AM MDT, 16 minutes earlier.

Area forecast discussion, Sep 6, 3:05 AM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
305 AM MDT TUE SEP 6 2011

.DISCUSSION...CURRENT WV IMAGERY SHOWING UPPER TROUGH PASSING
THROUGH EASTERN IDAHO OVERNIGHT WITH AN UPPER RIDGE AXIS OVER
COLORADO/WYOMING. EXPECT TO SEE MORE AMPLIFIED RIDGING OVER THE WEST
THROUGH THE REST OF THE WEEK...HOWEVER THE UPPER TROUGH IS EMBEDDED
WITHIN THE RIDGE OVER WY AND CO. MODELS FORM A CUT-OFF HIGH OVER
MONTANA ON WEDNESDAY. THE RESULTING EASTERLY FLOW OVER EASTERN IDAHO
WILL LIKELY ADVECT SOME MOISTURE AROUND THE UPPER TROUGH INTO THE
AREA AND FORMING THE BASIS FOR SLIGHT CHANCES OF THUNDER THROUGH
SATURDAY. THIS WEAK UPPER LOW IS EXPECTED TO GET ABSORBED BY A
DEEPER CUTOFF LOW OVER CALIFORNIA BY FRIDAY NIGHT. AS A RESULT...A
MORE SOUTHERLY FLOW WILL BECOME PREDOMINANT OVER THE AREA AND BRING
WIDESPREAD CHANCES FOR THUNDERSTORMS INTO EARLY NEXT WEEK. MODELS
SEEM TO BE IN AGREEMENT OVER MAINTAINING THE UPPER HIGH OVER MONTANA
THROUGH FRIDAY NIGHT AS WELL AS THE GENERAL EVOLUTION OF THE CUT-OFF
LOW OVER CALIFORNIA. HINSBERGER
&&

.AVIATION...UPPER LOW SHEARING NE INTO WYOMING EARLY THIS MORNING
WITH ATTENDING CONVECTION ROTATING THROUGH EXTREME SE IDAHO WHILE
CNTRL MOUNTAINS GENERALLY DRY. MODELS SHOW LINGERING INSTABILITY
ACROSS THE CNTRL MOUNTAINS AND MONTANA/WYOMING BORDERS TODAY AS LOW
LIFTS INTO WYOMING AND THEN DRIFTS SOUTH TOWARD COLORADO TONIGHT.
VFR CONDITIONS WILL PREVAIL. MAY SEE VCTS AT KSUN AND KIDA THIS
EVENING FROM 21-03Z. HUSTON
&&

.FIRE WEATHER...UPPER LOW SHEARING INTO WYOMING EARLY THIS MORNING
WITH RESIDUAL INSTABILITY EXPECTED TO LINGER ALONG THE
MONTANA/WYOMING BORDER THROUGH THIS AFTERNOON AND ALONG THE SRN
EXTENT OF THE CNTRL MOUNTAINS FROM MACKAY TO MONIDA PASS. APPEARS
THAT THE SNAKE PLAIN AND DISTRICTS TO THE SOUTH AND EAST HAVE
RECORDED HIGHER HUMIDITY WHILE THE CNTRL MOUNTAINS CONTINUE TO
STRUGGLE WITH POOR RECOVERY EARLY THIS MORNING. THIS COUPLED WITH
MODERATE TO HIGH HAINES INDICES ACROSS THE CNTRL MOUNTAINS FOR THIS
AFTERNOON HAS PROMPTED ANOTHER RED FLAG WARNING FOR FIRE WEATHER
ZONES 475 AND 476. MODELS CONTINUE TO STRUGGLE WEDNESDAY AND BEYOND
WITH REGARDS TO A DEFINITIVE SOLUTION. GENERAL IDEA AT THIS TIME
FAVORS SOME KIND OF WEAK INSTABILITY SHOWERS ACROSS OREGON/NEVADA
THURSDAY AS A VERY WEAK TROUGH SETTLES INTO NRN CALIFORNIA. THIS
WEAK TROUGH EVENTUALLY SPINS UP INTO A DEEPENING CLOSED LOW
CIRCULATION THAT DRIFTS INTO SRN CALIFORNIA FRIDAY AND KICK-STARTS A
SUB-TROPICAL FETCH WHICH PUSHES NORTH THROUGH THE GREAT BASIN INTO
IDAHO AS EARLY AS SUNDAY. AGAIN...THE MODELS HAVE BEEN STRUGGLING
AND THIS SOLUTION REMAINS IN FLUX. HUSTON
&&

.PIH WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL MIDNIGHT
MDT IDZ475-476.
&&
Hazardous weather outlook, Sep 5, 4:27 AM MDT, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
427 AM MDT MON SEP 5 2011

IDZ017>025-031-032-061030-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
427 AM MDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE EASTERN
HIGHLANDS THIS AFTERNOON AND EVENING. SOME STORMS COULD PRODUCE
LOCALLY HEAVY RAINFALL. HEAVY RAINS MAY POSE A FLASH FLOODING
THREAT...ESPECIALLY NEAR RECENTLY BURNED AREAS. DANGEROUS FIRE
CONDITIONS ARE EXPECTED TODAY IN THE CENTRAL MOUNTAINS. SEE OUR
WEBPAGE FOR DETAILS ON WARNINGS IN THAT AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES CONTINUE TUESDAY AFTERNOON AND EVENING THEN
SLOWLY DIMINISH THROUGH THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Red Flag Warnings in Idaho, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.